# SDR CALA2016032800192

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 49,307 hours, 16,076 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER INSPAR SKIN HAS A CRACK AT STAB STATION 147.9 8, 5" AFT OF LE SPAR. INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
